`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 38,Number 2,     February 2018

1

An estimate on the Hausdorff dimension of stable sets of non-uniformly hyperbolic horseshoes    Pages : 431 - 448

Carlos Matheus and Jacob Palis

 Abstract       References       Full Text      Related Articles

2

Receding horizon control for the stabilization of the wave equation    Pages : 449 - 484

Behzad Azmi and Karl Kunisch

 Abstract       References       Full Text      Related Articles

3

Positive solutions for critically coupled Schrödinger systems with attractive interactions    Pages : 485 - 507

Hongyu Ye

 Abstract       References       Full Text      Related Articles

4

Linear diffusion with singular absorption potential and/or unbounded convective flow: The weighted space approach    Pages : 509 - 546

Jesus Ildefonso Díaz,  David Gómez-Castro,  Jean Michel Rakotoson and Roger Temam

 Abstract       References       Full Text      Related Articles

5

Nonradial least energy solutions of the $p$-Laplace elliptic equations    Pages : 547 - 561

Ryuji Kajikiya

 Abstract       References       Full Text      Related Articles

6

Energy-critical NLS with potentials of quadratic growth    Pages : 563 - 587

Casey Jao

 Abstract       References       Full Text      Related Articles

7

Bounded and unbounded capillary surfaces derived from the catenoid    Pages : 589 - 614

Filippo Morabito

 Abstract       References       Full Text      Related Articles

8

On the classification of generalized competitive Atkinson-Allen models via the dynamics on the boundary of the carrying simplex    Pages : 615 - 650

Mats Gyllenberg,  Jifa Jiang,  Lei Niu and Ping Yan

 Abstract       References       Full Text      Related Articles

9

On an exponential attractor for a class of PDEs with degenerate diffusion and chemotaxis    Pages : 651 - 673

Messoud Efendiev and Anna Zhigun

 Abstract       References       Full Text      Related Articles

10

Nonexistence results for elliptic differential inequalities with a potential in bounded domains    Pages : 675 - 695

Dario D. Monticelli and Fabio Punzo

 Abstract       References       Full Text      Related Articles

11

Nonlinear Schrödinger equations on periodic metric graphs    Pages : 697 - 714

Alexander Pankov

 Abstract       References       Full Text      Related Articles

12

The continuum limit of Follow-the-Leader models --- a short proof    Pages : 715 - 722

Helge Holden and Nils Henrik Risebro

 Abstract       References       Full Text      Related Articles

13

On uniqueness of measure-valued solutions to Liouville's equation of Hamiltonian PDEs    Pages : 723 - 748

Ammari Zied and Liard Quentin

 Abstract       References       Full Text      Related Articles

14

Dispersive effects of weakly compressible and fast rotating inviscid fluids    Pages : 749 - 789

Van-Sang Ngo and Stefano Scrobogna

 Abstract       References       Full Text      Related Articles

15

N-barrier maximum principle for degenerate elliptic systems and its application    Pages : 791 - 821

Chiun-Chuan Chen,  Li-Chang Hung and Hsiao-Feng Liu

 Abstract       References       Full Text      Related Articles

16

A Liouville-type theorem for cooperative parabolic systems    Pages : 823 - 833

Anh Tuan Duong and Quoc Hung Phan

 Abstract       References       Full Text      Related Articles

17

Reversing and extended symmetries of shift spaces    Pages : 835 - 866

Michael Baake,  John A. G. Roberts and Reem Yassawi

 Abstract       References       Full Text      Related Articles

18

A robustly transitive diffeomorphism of Kan's type    Pages : 867 - 888

Cheng Cheng,  Shaobo Gan and Yi Shi

 Abstract       References       Full Text      Related Articles

19

Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points    Pages : 889 - 904

Anna Cima,  Armengol Gasull and Víctor Mañosa

 Abstract       References       Full Text      Related Articles

20

Propagation phenomena for CNNs with asymmetric templates and distributed delays    Pages : 905 - 939

Zhixian Yu and Xiaoqiang Zhao

 Abstract       References       Full Text      Related Articles

21

Renormalization of two-dimensional piecewise linear maps: Abundance of 2-D strange attractors    Pages : 941 - 966

Antonio Pumariño,  José Ángel Rodríguez and Enrique Vigil

 Abstract       References       Full Text      Related Articles